# SDR IPXA2019010737579

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,439 hours, 15,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS TEST FAILED EMER LT BATTERY 1 LOW. REMOVED AND INSTALLED NEW EMER LT BATTERY PER AMM 33-51-01-0401 OPS TEST PASSEDÏ¿½Ï¿½ESR: AIPC 33-51-10-01.
